From Dubai, United Arab Emirates:
I am an SLE patient who developed diabetes due to prednisolone, and it has gotten worse. Is there any alternative for SLE treatment?
Long term prednisolone [a steroid medication] use can cause a person's body to have glucose intolerance which is very much like diabetes. There are some other options for treating SLE (systemic lupus erythematosus), but they all have various risks and benefits. I would discuss the situation with your rheumatologist if you are interested in learning about trying a different medication.
Original posting 5 Apr 2001
Posted to Other Illnesses
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:20
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.